Sequential estimation in finite-state Markov processes
Applicationes Mathematicae, Tome 17 (1980) no. 2, pp. 227-248
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_17_2_227_248,
author = {S. Trybu{\l}a},
title = {Sequential estimation in finite-state {Markov} processes},
journal = {Applicationes Mathematicae},
pages = {227--248},
year = {1980},
volume = {17},
number = {2},
doi = {10.4064/am-17-2-227-248},
zbl = {0514.62094},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-17-2-227-248/}
}
S. Trybuła. Sequential estimation in finite-state Markov processes. Applicationes Mathematicae, Tome 17 (1980) no. 2, pp. 227-248. doi: 10.4064/am-17-2-227-248
Cité par Sources :